Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 1730920, 14 pages
https://doi.org/10.1155/2017/1730920
Research Article

Toeplitz Operators, Pseudo-Homogeneous Symbols, and Moment Maps on the Complex Projective Space

1Facultad de Matematicas, Universidad Veracruzana, Veracruz, VER, Mexico
2Centro de Investigacion en Matematicas, Guanajuato, GTO, Mexico

Correspondence should be addressed to Raul Quiroga-Barranco

Received 7 September 2016; Accepted 30 January 2017; Published 3 April 2017

Academic Editor: Hans G. Feichtinger

Copyright © 2017 Miguel Antonio Morales-Ramos et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Miguel Antonio Morales-Ramos, Raul Quiroga-Barranco, and Armando Sanchez-Nungaray, “Toeplitz Operators, Pseudo-Homogeneous Symbols, and Moment Maps on the Complex Projective Space,” Journal of Function Spaces, vol. 2017, Article ID 1730920, 14 pages, 2017. doi:10.1155/2017/1730920